A representation theorem for Marczewski's algebras
Urbanik, K.
Fundamenta Mathematicae, Tome 48 (1960), p. 147-167 / Harvested from The Polish Digital Mathematics Library
Publié le : 1960-01-01
EUDML-ID : urn:eudml:doc:213554
@article{bwmeta1.element.bwnjournal-article-fmv48i2p147bwm,
     author = {K. Urbanik},
     title = {A representation theorem for Marczewski's algebras},
     journal = {Fundamenta Mathematicae},
     volume = {48},
     year = {1960},
     pages = {147-167},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv48i2p147bwm}
}
Urbanik, K. A representation theorem for Marczewski's algebras. Fundamenta Mathematicae, Tome 48 (1960) pp. 147-167. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv48i2p147bwm/